MAUDE Adverse Event Report: COOPERSURGICAL, INC. PRO-STAY 8/PK

COOPERSURGICAL, INC. PRO-STAY 8/PK
Model Number 3205-8G
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
As per details reported on incoming (b)(4): "during surgery the consultant removed the elastic stay from the patient and observed that the tip had broken off.He located and removed the broken tip from the patient." "the procedure was an anterior and posterior repair and was performed under a general anesthesia.".
 
Event or Problem Description
During surgery the consultant removed the elastic stay from the patient and observed that the tip had broken off.He located and removed the broken tip from the patient.1216677-2023-00021-1 pro-stay 8 pk 3205-8g e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation.No sample returned.Review dhr.*analysis and findings.Distribution history.The complaint unit was manufactured at csi on 12/14/21 under work order (b)(4).Manufacturing record review.Dhr-313715 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review.The incoming inspection review is not applicable for this product.Service history record.Service history not applicable for this product.Historical complaint review.A review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt.The complaint product has not been returned to coopersurgical.Visual evaluation.Evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.While photos were submitted with the complaint, they could not be accessed.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation.Evaluation of the complaint product could not be completed as the complaint product was not returned to coopersurgical.If the product should become available at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause.No definitive root cause for this issue could be reliably determined at this time.Should any further information regarding this complaint be made available the complaint will be updated accordingly.*correction and/or corrective action.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training is required at this time.*was the complaint confirmed? no.

Brand Name
PRO-STAY 8/PK
Common Device Name
PRO-STAY 8/PK
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key16285854
Report Number1216677-2023-00021
Device Sequence Number4757862
Product Code GAD
UDI-Device Identifier00888937015461
UDI-Public888937015461
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K791665
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3205-8G
Device Catalogue Number3205-8G
Device Lot Number313715
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown